Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have had Kidney Stones problem. On medication. Pain in lower back. Sprained?

Hi, I have had Kidney Stones problem about 6 months back, I was given medication and the pain reduced & was discharged. The doctor advised me Lasilactone and Urimax .4 to continue for a while and asked me to take lots of fluids. I have done the medication. From yesterday I am having a mild pain in lower left back and I am not able to understand if it is a sprain or due to stones. Could you please help me how to distinguish
Asked On : Tue, 28 Aug 2012
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Pain due to kidney stones is usually colicky (i.e severe pain in episodic bursts).
It is present in the loin and may shoot down into the groin.It may be associated with blood in urine. On the other hand pain due to muscle sprain is constant, and worsens on movement.
It is difficult to ascertain the cause accurately without physical examination.
So I suggest that you see your doctor if the discomfort persists.
Hope this helps
Good luck
Answered: Fri, 26 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

Last time when you had stones problem, after taking medication, you should have had scan to confirm weather stones have been expelled out or not.
You can get ultrasound abdomen.
If pain is due to muscle sprain, you can take muscle relaxant like chlozoxazone along with pain killer.
Take lot of fluid and citrus juice.
Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Fri, 26 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor